# SDR TRBA201134601

- Difficulty date: December 8, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 30,234 hours, 33,162 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FWD ESCAPE HATCH EXTERIOR FLOOD LIGHT INOPERATIVE.    LIGHT REPOSITIONED IAW EX 335000-OPT10000-001, OPS CHECKED SATISFACTORY.
